# SDR GLBA96145

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

BIS - RIGHT OUTBOARD TIRE FELL OFF ON TAKEOFF.  AIR TURN-BACK AND MAINTENANCE INSPECTED RIGHT HAND MAIN LANDING GEAR FOR OBVIOUS DAMAGE TO WHEELWELL, WINGS AND FLAPS.  REMOVED BOTH RIGHT GEAR BRAKE ASSEMBLIES TO INSPECT AXEL.  REMOVED INNER BEARING AND FAILED OUTER BEARING FROM AXEL.  NO VISUAL DAMAGE NOTED.  REINSTALLED BRAKES AND TIRES.  RETURNED AIRCRAFT TO SERVICE.  (X)
